# SDR CA150728011

- Difficulty date: July 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL AT 0 DEGREES WHEN SELECTED ON APPROACH REMOVED AND REPLACED FECU IAW AMM 27-51-05. OPS CHECK OK REMOVED AND REPLACED LT MOST OUTBAORD FLEXSHAFT IAW AMM 27-53-10. OPS CHECK OK. REMOVED AND REPLACED LT BPSU IAW AMM 27-51-10. ALL CHECKS OK. PERFORMED DETAILED INSPECTION OF ALL LT FLEXSHAFTS IAW AMM 27-53-10. DO DAMAGE NOTED.
